# SDR SWAA2021120340504

- Difficulty date: November 4, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 52,875 hours, 31,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TRACK AT AFT CARGO BAY RBL 14 WL 152 BS 727E; BS 747; BS 767. ; / [01] EVALUATED ACB TRACK BS 727 TO 887 RBL 14 WL 152 DAMAGE FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2.   REMOVED TRACK BS 727 TO 887 RBL 14 WL 152 IAW SRM 51-40-02; [02] EVALUATED ACB TRACK BS 727 TO 887 RBL 14 WL 152 DAMAGE FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2.; [03] REMOVED TRACK BS 727 TO 887 RBL 14 WL 152 IAW SRM 51-40-02; [04] LOCATED AND DRILLED NEW TRACK PO#840759 AND FLOOR SPLICE P/N 146A7506-20 AT ACB BS 727 TO BS 887 RBL 14 IAW DWG 146A7500 REV A; SRM 51-40-05-0G-0; SRM 53-00-53-2R-3 REPAIR 3. INSTALLED NEW TRACK AT ACB BS 727 TO BS 887 WL 152 IAW SRM 51-40-02-0G-0 ANS DWG 146A7500 REV:A.
